Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 14, Issue 3, Pages 615-618
http://dx.doi.org/10.1155/S0161171291000844

When in a multiplicative derivation additive?

Department of Mathematics, Faculty of Education, Umm Al-Qura University, Taif, Saudi Arabia

Received 29 March 1990; Revised 19 December 1990

Copyright © 1991 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [32 citations]

The following is the list of published articles that have cited the current article.

  • Zeliha Bedir, and Öznur Gölbaşı, “On multiplicative generalized derivations in 3-prime near-rings,” vol. 1926, pp. 020007, . View at Publisher · View at Google Scholar
  • Peter Šemrl, “The functional equation of multiplicative derivation is superstable on standard operator algebras,” Integral Equations and Operator Theory, vol. 18, no. 1, pp. 118–122, 1994. View at Publisher · View at Google Scholar
  • Yu Wang, “The Additivity of Multiplicative Maps on Rings,” Communications in Algebra, vol. 37, no. 7, pp. 2351–2356, 2009. View at Publisher · View at Google Scholar
  • Daniel Eremita, and Dijana Iliševic, “On additivity of centralisers,” Bulletin of the Australian Mathematical Society, vol. 74, no. 02, pp. 177, 2009. View at Publisher · View at Google Scholar
  • Chengjun Hou, Wenmin Zhang, and Qing Meng, “A note on -derivations,” Linear Algebra and its Applications, vol. 432, no. 10, pp. 2600–2607, 2010. View at Publisher · View at Google Scholar
  • Fangyan Lu, and Benhong Liu, “Lie derivable maps on,” Journal of Mathematical Analysis and Applications, vol. 372, no. 2, pp. 369–376, 2010. View at Publisher · View at Google Scholar
  • Fangyan Lu, “Jordan Derivable Maps of Prime Rings,” Communications in Algebra, vol. 38, no. 12, pp. 4430–4440, 2010. View at Publisher · View at Google Scholar
  • Yu Wang, “Additivity of multiplicative maps on triangular rings,” Linear Algebra and its Applications, vol. 434, no. 3, pp. 625–635, 2011. View at Publisher · View at Google Scholar
  • Basudeb Dhara, and Shakir Ali, “On multiplicative (generalized)-derivations in prime and semiprime rings,” Aequationes mathematicae, 2013. View at Publisher · View at Google Scholar
  • Changjing Li, and Xiaochun Fang, “Lie triple and Jordan derivable mappings on nest algebras,” Linear and Multilinear Algebra, vol. 61, no. 5, pp. 653–666, 2013. View at Publisher · View at Google Scholar
  • 慧愿 张, “Jordan Derivable Maps on Triangular Rings,” Pure Mathematics, vol. 03, no. 01, pp. 95–100, 2013. View at Publisher · View at Google Scholar
  • Changjing Li, Xiaochun Fang, Fangyan Lu, and Ting Wang, “Lie Triple Derivable Mappings on Rings,” Communications in Algebra, vol. 42, no. 6, pp. 2510–2527, 2014. View at Publisher · View at Google Scholar
  • Shakir Ali, Basudeb Dhara, Nadeem Ahmad Dar, and Abdul Nadim Khan, “On Lie ideals with multiplicative (generalized)-derivations in prime and semiprime rings,” Beiträge zur Algebra und Geometrie / Contributions to Algebra and Geometry, 2014. View at Publisher · View at Google Scholar
  • Xiaofei Qi, “Characterization of Multiplicative Lie Triple Derivations on Rings,” Abstract and Applied Analysis, vol. 2014, pp. 1–10, 2014. View at Publisher · View at Google Scholar
  • Tammam El-Sayiad, Daif, and De Filippis, “Multiplicativity of left centralizers forcing additivity,” Boletim da Sociedade Paranaense de Matematica, vol. 32, no. 1, pp. 61–69, 2014. View at Publisher · View at Google Scholar
  • Mohammad Ashraf, and Nazia Parveen, “On Jordan Triple Higher Derivable Mappings on Rings,” Mediterranean Journal of Mathematics, 2015. View at Publisher · View at Google Scholar
  • R. L. Rodrigues, H. Guzzo, and J. C. M. Ferreira, “When is a Multiplicative Derivation Additive in Alternative Rings?,” Communications in Algebra, pp. 150720114454005, 2015. View at Publisher · View at Google Scholar
  • Shahoor Khan, “On semiprime rings with multiplicative (generalized)-derivations,” Beiträge zur Algebra und Geometrie / Contributions to Algebra and Geometry, 2015. View at Publisher · View at Google Scholar
  • S. K. Tiwari, R. K. Sharma, and B. Dhara, “Multiplicative (generalized)-derivation in semiprime rings,” Beiträge zur Algebra und Geometrie / Contributions to Algebra and Geometry, 2015. View at Publisher · View at Google Scholar
  • Asma Ali, Basudeb Dharayz, Farhat Ali, and Shahoor Khanx, “Multiplicative (Generalized)-derivations and left ideals in semiprime rings,” Hacettepe Journal of Mathematics and Statistics, vol. 44, no. 6, pp. 1293–1306, 2015. View at Publisher · View at Google Scholar
  • V. K. Yadav, and R. K. Sharma, “Skew n-derivation on prime and semi prime rings,” Annali Dell'universita' Di Ferrara, 2016. View at Publisher · View at Google Scholar
  • Basudeb Dhara, and Krishna Gopal Pradhan, “A note on multiplicative (generalized) derivations with annihilator conditions,” Georgian Mathematical Journal, vol. 23, no. 2, pp. 191–198, 2016. View at Publisher · View at Google Scholar
  • Öznur Gölbaşi, “Multiplicative generalized derivations on ideals in semiprime rings,” Mathematica Slovaca, vol. 66, no. 6, pp. 1285–1296, 2016. View at Publisher · View at Google Scholar
  • Mohammad Ashraf, and Aisha Jabeen, “Nonlinear generalized Lie triple derivation on triangular algebras,” Communications in Algebra, 2016. View at Publisher · View at Google Scholar
  • Emine Koç, and Öznur Gölbaşi, “Semiprime Near-Rings with Multiplicative Generalized (θ, θ)–Derivations,” Fasciculi Mathematici, vol. 57, no. 1, 2016. View at Publisher · View at Google Scholar
  • Gurninder S. Sandhu, and Deepak Kumar, “On multiplicative (generalized)-derivations in semiprime rings,” International Journal of Pure and Applied Mathematics, vol. 106, no. 1, pp. 249–257, 2016. View at Publisher · View at Google Scholar
  • M. V. L. Bharathi, and K. Jayalakshmi, “Multiplicative δ-derivation in alternative algebras,” Asian-European Journal of Mathematics, pp. 1850051, 2017. View at Publisher · View at Google Scholar
  • Emine Koç, and Öznur Gölbaşi, “Multiplicative generalized derivations on lie ideals in semiprime rings ii,” Miskolc Mathematical Notes, vol. 18, no. 1, pp. 265–276, 2017. View at Publisher · View at Google Scholar
  • Mohammad Ashraf, Bilal Ahmad Wani, and Feng Wei, “Multiplicative ∗-lie triple higher derivations of standard operator algebras,” Quaestiones Mathematicae, pp. 1–28, 2018. View at Publisher · View at Google Scholar
  • Nadeem ur Rehman, and Mohammad Shadab Khan, “A note on multiplicative (generalized)-skew derivation on semiprime rings,” Journal of Taibah University for Science, pp. 1–5, 2018. View at Publisher · View at Google Scholar
  • Emine Koç, and Öznur Gölbaşi, “Some results on ideals of semiprime rings with multiplicative generalized derivations,” Communications in Algebra, pp. 1–9, 2018. View at Publisher · View at Google Scholar
  • Basudeb Dhara, and Muzibur Rahman Mozumder, “Some identities involving multiplicative generalized derivations in prime and semiprime rings,” Boletim da Sociedade Paranaense de Matematica, vol. 36, no. 1, pp. 25–36, 2018. View at Publisher · View at Google Scholar